Ver registro no DEDALUS
Exportar registro bibliográfico

Metrics


Metrics:

Placement over containers with fixed dimensions solved with adaptive neighborhood simulated annealing (2009)

  • Authors:
  • USP affiliated authors: TSUZUKI, MARCOS DE SALES GUERRA - EP
  • USP Schools: EP
  • DOI: 10.2478/v10175-010-0129-9
  • Subjects: OTIMIZAÇÃO COMBINATÓRIA; SIMULAÇÃO; HEURÍSTICA
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso online ao documento

    DOI or search this record in
    Informações sobre o DOI: 10.2478/v10175-010-0129-9 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo é de acesso aberto
    • URL de acesso aberto
    • Cor do Acesso Aberto: bronze
    Informações sobre o Citescore
  • Título: Bulletin of the Polish Academy of Sciences: Technical Sciences

    ISSN: 0239-7528

    Citescore - 2017: 1.27

    SJR - 2017: 0.319

    SNIP - 2017: 1.005


  • How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      MARTINS, T. C; TSUZUKI, Marcos de Sales Guerra. Placement over containers with fixed dimensions solved with adaptive neighborhood simulated annealing. Bulletin of the Polish Academy of Sciences Technical Sciences, Warsaw, v. 57, n. 3, p. 273-280, 2009. DOI: 10.2478/v10175-010-0129-9.
    • APA

      Martins, T. C., & Tsuzuki, M. de S. G. (2009). Placement over containers with fixed dimensions solved with adaptive neighborhood simulated annealing. Bulletin of the Polish Academy of Sciences Technical Sciences, 57(3), 273-280. doi:10.2478/v10175-010-0129-9
    • NLM

      Martins TC, Tsuzuki M de SG. Placement over containers with fixed dimensions solved with adaptive neighborhood simulated annealing. Bulletin of the Polish Academy of Sciences Technical Sciences. 2009 ; 57(3): 273-280.
    • Vancouver

      Martins TC, Tsuzuki M de SG. Placement over containers with fixed dimensions solved with adaptive neighborhood simulated annealing. Bulletin of the Polish Academy of Sciences Technical Sciences. 2009 ; 57(3): 273-280.

    Referências citadas na obra
    Autor: S. Kirkpatrick
    Título: Optimization by simulated annealing
    Título do periódico: Science
    Volume: 220
    Primeira página: 671
    Ano: 1983
    Autor: A. Corana
    Título: Minimizing multimodal functions of continuous variables with the simulated annealing algorithm
    Título do periódico: ACM Transactions on Mathematical Software
    Volume: 13
    Primeira página: 262
    Ano: 1987
    Autor: M. Miki
    Título: Simulated annealing with advanced adaptive neighborhood
    Título do periódico: Proc. Computational Intelligence and Applications
    Volume: 2
    Primeira página: 113
    Ano: 2002
    Autor: L. Ingber
    Título: Very fast simulated re-annealing
    Título do periódico: Mathematical and Computer Modelling
    Volume: 12
    Primeira página: 967
    Ano: 1989
    Autor: L. Ingber
    Título: Genetic algorithms and very fast simulated reannealing: a comparison
    Título do periódico: Mathematical and Computer Modelling
    Volume: 16
    Primeira página: 87
    Ano: 1992
    Autor: A. Gomesand
    Título: Solving irregular strip packing problems by hybridising simulated annealing and linear programming
    Título do periódico: Eur. J. Operational Research
    Volume: 171
    Primeira página: 811
    Ano: 2006
    Autor: R. Heckmann
    Título: A simulated annealing approach to the nesting problem in the textile manufacturing industry
    Título do periódico: Annals of Operations Research
    Volume: 57
    Primeira página: 103
    Ano: 1995
    Autor: T. Martins
    Título: Irregular rotational placement of shapes over non-convex containers with fixed dimensions
    Título do periódico: Proc. IFAC Workshop on Intelligent Manufacturing Systems
    Volume: 8
    Primeira página: 182
    Ano: 2007
    Autor: H. Dyckhoff
    Título: A typology of cutting and packing problems
    Título do periódico: Eur. J. Operational Research
    Volume: 44
    Primeira página: 145
    Ano: 1990
    Autor: G. Wäscher
    Título: An improved typology of cutting and packing problems
    Título do periódico: Eur. J. Operational Research
    Volume: 183
    Primeira página: 1109
    Ano: 2007
    Autor: S. Jakobs
    Título: On genetic algorithms for the packing of polygons
    Título do periódico: Eur. J. Operational Research
    Volume: 88
    Primeira página: 165
    Ano: 1996
    Autor: M. Hifi
    Título: Hybrid algorithm for the two-dimensional layout problem: the cases of regular and irregular shapes
    Título do periódico: Int. Transaction in Operational Research
    Volume: 10
    Primeira página: 195
    Ano: 2003
    R.C Art, An Approach to the Two-Dimensional Irregular Cutting Stock Problem. Technical Report, IBM Cambridge Scientific Centre, Cambridge, 1966.
    Autor: E. Burke
    Título: Complete and robust no-fit polygon generation for the irregular stock cutting problem
    Título do periódico: Eur. J. Operational Research
    Volume: 179
    Primeira página: 27
    Ano: 2007
    Autor: K. Dowsland
    Título: An algorithm for polygon placement using a bottom-left strategy
    Título do periódico: Eur. J. Operational Research
    Volume: 141
    Primeira página: 371
    Ano: 2002
    Autor: I. Bohachevsky
    Título: Generalized simulated annealing for function optimization
    Título do periódico: Technometrics
    Volume: 28
    Primeira página: 209
    Ano: 1986
    Autor: D. Brooks
    Título: Computational experience with generalized simulated annealing over continuous variables
    Título do periódico: American J. Mathematical and Management Sciences
    Volume: 8
    Primeira página: 425
    Ano: 1988
    Autor: P. Wang
    Título: Continuous optimization by a variant of simulated annealing
    Título do periódico: Computational Optimization and Applications
    Volume: 6
    Primeira página: 59
    Ano: 1996
    Autor: T. Martins
    Título: Simulated annealing applied to the rotational polygon packing
    Título do periódico: Proc. IFAC Symposium Information Control Problems in Manufacturing
    Volume: 12
    Primeira página: 475
    Ano: 2006
    Autor: T. Martins
    Título: Rotational placement of irregular polygons over containers with fixed dimensions using simulated annealing and no-fit polygons
    Título do periódico: J. Brazilian Society of Mechanical Sciences and Engineering
    Volume: 30
    Primeira página: 196
    Ano: 2008